# SDR SWAA2022040534845

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA; FLOOR BOARD PANEL# 221BF; AFT LT EAR IS BROKEN. / REPAIRED DAMAGE ON PANEL 221BF. BONDED REPAIR PLIES AND CURED. TAP TEST GOOD. IAW B737-800 SRM 53-00-50-2R-2 REV 68; SRM 53-00-50-2R-0 REV 68
